Weird Question

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

MysteryLyme
Regular Member


Date Joined Feb 2011
Total Posts : 137
   Posted 10/23/2011 2:00 AM (GMT -6)   
I don't have Lupus... but I have been prescribed low dose Prednisone for another condition.

So far so good... except one really weird side effect. I CANT SNEEZE. It is really freaking me out. I will feel a sneeze coming on (the tickle in your nose)... then NOTHING. Its very annoying but also I am worried this is a sign of something more serious. Is there a problem with my reflexes or my brain or something?? Has anyone heard of this or possibly know why i cant sneeze on prednisone? So weird.

couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 14475
   Posted 10/23/2011 8:18 AM (GMT -6)   
Never heard of it before.
It's probably some type of nerve reaction.
Joy

Lynnwood
Veteran Member


Date Joined May 2005
Total Posts : 7723
   Posted 10/23/2011 10:04 AM (GMT -6)   
Once in a while people get dry skin while on prednisone. Perhaps your nose is dryer than usual? I believe there are non-medicated saline sprays for the nose that you might try.
Lynnwood, Lupus & Sjogren's Moderator
DIAGNOSING-LUPUS & LUPUS-RESOURCES
"Life is far too important to be taken seriously" - Oscar Wilde
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, September 19, 2018 9:34 AM (GMT -6)
There are a total of 3,004,610 posts in 329,157 threads.
View Active Threads


Who's Online
This forum has 161747 registered members. Please welcome our newest member, M1359.
304 Guest(s), 16 Registered Member(s) are currently online.  Details
Georgia Hunter, SoMuchFun, Cigafred, logoslidat, Kent M., PeterDisAbelard., countess18, MG0351, getting by, Todd1963, 61Impala, FLBeachgal, sunny days, moeskeeter, k07, iPoop